Alert archive / Oklahoma / River Flood Warnings in 2012

River Flood Warning 9, NWS Norman, OK

April 30, 2012Grant County, Kay County, Noble County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 30, 2012, 2:27 AM CDT for Grant County, Kay County, Noble County, Oklahoma. It took effect at Apr 30, 2012, 4:30 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 30, 2012, 2:27 AM CDT (07:27 UTC)
In effect from
Apr 30, 2012, 4:30 AM CDT
Expired
May 3, 2012, 8:30 PM CDT
In force
4 days
Issued by
NWS Norman, OK
Flood severity
Moderate

Counties Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 67 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Fork Arkansas River at Tonkawa (TONO2). The gauge peaked at 21.39 ft at May 3, 2012, 8:00 AM CDT.

actionminormoderate510152004/3005/0105/0205/0305/0405/05
Action stage
14 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WGUS44 KOUN 300727
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
227 AM CDT MON APR 30 2012

OKC053-071-103-301927-
/O.NEW.KOUN.FL.W.0009.120430T0930Z-120502T1056Z/
/TONO2.2.ER.120430T0930Z.120501T0000Z.120502T0456Z.NO/
227 AM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* UNTIL LATE TUESDAY NIGHT. 
  
* AT  1:30 AM MONDAY THE STAGE WAS 12.4 FEET.  
  
* MODERATE FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER WILL RISE ABOVE FLOOD STAGE
  EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 24.8 FEET MONDAY 
  EVENING.  THE SALT FORK ARKANSAS RIVER IS FORECAST TO FALL BELOW 
  FLOOD STAGE LATE TUESDAY EVENING. 
  
* IMPACT...AT 25 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 8 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. PRIVATE LEVEES MAY BE 
  OVERTOPPED...AND FARMLAND AND OILFIELDS ARE FLOODED HOURS BEFORE 
  THE CREST. THE SOUTHBOUND LANES OF INTERSTATE HIGHWAY I-35 MAY BE 
  THREATENED BY FLOODWATERS. ROAD CLOSURES INCLUDE...FOUNTAIN ROAD 
  AT U.S. HIGHWAY 77 SOUTH OF TONKAWA...AND STATE HIGHWAY 156 
  BETWEEN MARLAND AND PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  24.4 FEET ON MAY 24 1993...OR 25.1 FEET ON MAY 28 1987. 
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
14 follow-up statements
247 
WGUS84 KOUN 301319
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
819 AM CDT MON APR 30 2012

OKC053-071-103-302119-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120502T0506Z/
/TONO2.2.ER.120430T0930Z.120501T0000Z.120501T2306Z.NO/
819 AM CDT MON APR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* UNTIL LATE TUESDAY NIGHT. 
  
* AT 7:30 AM MONDAY THE STAGE WAS 19.0 FEET. 
  
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER WILL CONTINUE RISING AND 
  CREST NEAR 23.1 FEET MONDAY EVENING. THE SALT FORK ARKANSAS RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. 
  
* IMPACT...AT 23 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 6 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. FARMLAND AND OILFIELDS 
  ARE FLOODED HOURS BEFORE THE CREST. ROAD CLOSURES INCLUDE...
  FOUNTAIN ROAD AT U.S. HIGHWAY 77 SOUTH OF TONKAWA...AND STATE 
  HIGHWAY 156 BETWEEN MARLAND AND PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  23.3 FEET ON JUNE 30 2007.

$$
384 
WGUS84 KOUN 301908
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT MON APR 30 2012

OKC053-071-103-010308-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120502T0945Z/
/TONO2.2.ER.120430T0930Z.120501T0000Z.120502T0345Z.NO/
208 PM CDT MON APR 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* UNTIL LATE TUESDAY NIGHT. 
  
* AT 1:30 PM MONDAY THE STAGE WAS 20.8 FEET. 
  
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER WILL CONTINUE RISING AND 
  CREST NEAR 21.6 FEET MONDAY EVENING. THE SALT FORK ARKANSAS RIVER 
  WILL FALL BELOW FLOOD STAGE LATE TUESDAY EVENING. 
  
* IMPACT...AT 22 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 5 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. FARMLAND AND OILFIELDS 
  ARE FLOODED HOURS BEFORE THE CREST. ROAD CLOSURES INCLUDE...
  FOUNTAIN ROAD AT U.S. HIGHWAY 77 SOUTH OF TONKAWA...AND STATE 
  HIGHWAY 156 BETWEEN MARLAND AND PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  21.6 FEET ON MAY 3...1993.

$$
569 
WGUS84 KOUN 010236
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT MON APR 30 2012

OKC053-071-103-011036-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120502T0424Z/
/TONO2.2.ER.120430T0930Z.120501T0130Z.120501T2224Z.NO/
936 PM CDT MON APR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL TUESDAY EVENING. 
  
* AT 8:30 PM MONDAY THE STAGE WAS 21.4 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER IS CRESTING AND WILL 
  BEGIN FALLING EARLY TUESDAY MORNING. THE SALT FORK ARKANSAS RIVER 
  WILL FALL BELOW FLOOD STAGE LATE TUESDAY AFTERNOON. 
  
* IMPACT...AT 21 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 4 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. FARMLAND AND OILFIELDS 
  ARE FLOODED HOURS BEFORE THE CREST. FOUNTAIN ROAD AT U.S. HIGHWAY 
  77 SOUTH OF TONKAWA...AND STATE HIGHWAY 156 BETWEEN MARLAND AND 
  PONCA CITY ARE CLOSED.

$$
565 
WGUS84 KOUN 010811
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
311 AM CDT TUE MAY 1 2012

OKC053-071-103-011611-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T0300Z/
/TONO2.2.ER.120430T0930Z.120501T1800Z.120502T2100Z.NO/
311 AM CDT TUE MAY 1 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* UNTIL WEDNESDAY EVENING. 
  
* AT  2:30 AM TUESDAY THE STAGE WAS 21.9 FEET. 
  
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER WILL CONTINUE RISING AND 
  CREST NEAR 22.1 FEET EARLY THIS AFTERNOON. THE SALT FORK 
  ARKANSAS RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY 
  AFTERNOON. 
  
* IMPACT...AT 22 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 5 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. FARMLAND AND OILFIELDS 
  ARE FLOODED HOURS BEFORE THE CREST. ROAD CLOSURES INCLUDE...
  FOUNTAIN ROAD AT U.S. HIGHWAY 77 SOUTH OF TONKAWA...AND STATE 
  HIGHWAY 156 BETWEEN MARLAND AND PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  22.0 FEET ON JUNE 25 1999.

$$
517 
WGUS84 KOUN 011328
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
828 AM CDT TUE MAY 1 2012

OKC053-071-103-012128-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T0218Z/
/TONO2.2.ER.120430T0930Z.120501T1230Z.120502T2018Z.NO/
828 AM CDT TUE MAY 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL WEDNESDAY EVENING. 
  
* AT 7:30 AM TUESDAY THE STAGE WAS 22.3 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER IS NEAR ITS CREST AND WILL 
  BEGIN FALLING TUESDAY AFTERNOON. THE SALT FORK ARKANSAS RIVER WILL 
  FALL BELOW FLOOD STAGE LATE WEDNESDAY AFTERNOON. 
  
* IMPACT...AT 22 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 5 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. FARMLAND AND OILFIELDS 
  ARE FLOODED HOURS BEFORE THE CREST. ROAD CLOSURES INCLUDE...
  FOUNTAIN ROAD AT U.S. HIGHWAY 77 SOUTH OF TONKAWA...AND STATE 
  HIGHWAY 156 BETWEEN MARLAND AND PONCA CITY.
  
$$
074 
WGUS84 KOUN 011905
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT TUE MAY 1 2012

OKC053-071-103-020305-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T1200Z/
/TONO2.2.ER.120430T0930Z.120502T0600Z.120503T0600Z.NO/
205 PM CDT TUE MAY 1 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* UNTIL THURSDAY MORNING. 
  
* AT 1:30 PM TUESDAY THE STAGE WAS 23.1 FEET. 
  
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER WILL CONTINUE RISING AND 
  CREST NEAR 23.7 FEET EARLY WEDNESDAY MORNING. THE SALT FORK 
  ARKANSAS RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. 
  
* IMPACT...AT 24 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 7 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. PRIVATE LEVEES MAY BE 
  OVERTOPPED...AND FARMLAND AND OILFIELDS ARE FLOODED HOURS BEFORE 
  THE CREST. ROAD CLOSURES INCLUDE...FOUNTAIN ROAD AT U.S. HIGHWAY 
  77 SOUTH OF TONKAWA...AND STATE HIGHWAY 156 BETWEEN MARLAND AND 
  PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  24.1 FEET ON APRIL 27...2009.

$$
993 
WGUS84 KOUN 020138
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT TUE MAY 1 2012

OKC053-071-103-020938-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T1136Z/
/TONO2.2.ER.120430T0930Z.120502T0600Z.120503T0536Z.NO/
838 PM CDT TUE MAY 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL THURSDAY MORNING. 
  
* AT  8:30 PM TUESDAY THE STAGE WAS 23.6 FEET. 
  
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER IS NEAR CREST AND WILL 
  BEGIN FALLING EARLY WEDNESDAY MORNING. THE SALT FORK ARKANSAS RIVER
  WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. 
  
* IMPACT...AT 24 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 7 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. PRIVATE LEVEES MAY BE 
  OVERTOPPED...AND FARMLAND AND OILFIELDS ARE FLOODED HOURS BEFORE 
  THE CREST. ROAD CLOSURES INCLUDE...FOUNTAIN ROAD AT U.S. HIGHWAY 
  77 SOUTH OF TONKAWA...AND STATE HIGHWAY 156 BETWEEN MARLAND AND 
  PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  24.1 FEET ON APRIL 27 2009.

$$
442 
WGUS84 KOUN 020652
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
152 AM CDT WED MAY 2 2012

OKC053-071-103-021452-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T1227Z/
/TONO2.2.ER.120430T0930Z.120502T0630Z.120503T0627Z.NO/
152 AM CDT WED MAY 2 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* UNTIL THURSDAY MORNING. 
  
* AT 1:30 AM WEDNESDAY THE STAGE WAS 23.8 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER HAS CRESTED AND WILL 
  CONTINUE TO FALL. THE SALT FORK ARKANSAS RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY THURSDAY MORNING. 
  
* IMPACT...AT 24 FEET...FLOOD DEPTHS RANGING UP TO ABOUT 7 FEET MOVE 
  FROM EASTERN GRANT COUNTY...ACROSS KAY COUNTY...TO THE CONFLUENCE
  WITH THE ARKANSAS RIVER BELOW PONCA CITY. PRIVATE LEVEES MAY BE 
  OVERTOPPED...AND FARMLAND AND OILFIELDS ARE FLOODED HOURS BEFORE 
  THE CREST. ROAD CLOSURES INCLUDE...FOUNTAIN ROAD AT U.S. HIGHWAY 
  77 SOUTH OF TONKAWA...AND STATE HIGHWAY 156 BETWEEN MARLAND AND 
  PONCA CITY.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  24.1 FEET ON APRIL 27 2009.

$$
462 
WGUS84 KOUN 021339
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
839 AM CDT WED MAY 2 2012

OKC053-071-103-022139-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T1800Z/
/TONO2.2.ER.120430T0930Z.120502T0800Z.120503T1200Z.NO/
839 AM CDT WED MAY 2 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL THURSDAY AFTERNOON. 
  
* AT 8:30 AM WEDNESDAY THE STAGE WAS 23.6 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER HAS CRESTED AND WILL 
  CONTINUE TO FALL. THE SALT FORK ARKANSAS RIVER WILL FALL BELOW 
  FLOOD STAGE MID THURSDAY MORNING.

$$
881 
WGUS84 KOUN 021900
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
200 PM CDT WED MAY 2 2012

OKC053-071-103-030300-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T1748Z/
/TONO2.2.ER.120430T0930Z.120502T0800Z.120503T1148Z.NO/
200 PM CDT WED MAY 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL THURSDAY AFTERNOON. 
  
* AT 1:30 PM WEDNESDAY THE STAGE WAS 23.0 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER HAS CRESTED AND WILL 
  CONTINUE TO FALL. THE SALT FORK ARKANSAS RIVER WILL FALL BELOW 
  FLOOD STAGE MID THURSDAY MORNING.

$$
200 
WGUS84 KOUN 030041
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT WED MAY 2 2012

OKC053-071-103-030841-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120503T2042Z/
/TONO2.2.ER.120430T0930Z.120502T0800Z.120503T1442Z.NO/
741 PM CDT WED MAY 2 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL THURSDAY AFTERNOON. 
  
* AT  7:30 PM WEDNESDAY THE STAGE WAS 22.5 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER HAS CRESTED AND WILL 
  CONTINUE TO FALL. THE SALT FORK ARKANSAS RIVER WILL FALL BELOW 
  FLOOD STAGE LATE THURSDAY MORNING.

$$
906 
WGUS84 KOUN 031408
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
908 AM CDT THU MAY 3 2012

OKC053-071-103-032208-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120504T1600Z/
/TONO2.2.ER.120430T0930Z.120502T0800Z.120504T1000Z.NO/
908 AM CDT THU MAY 3 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL FRIDAY MORNING. 
  
* AT  8:30 AM THURSDAY THE STAGE WAS 21.3 FEET. 
  
* MODERATE FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER HAS CRESTED AND WILL 
  CONTINUE TO FALL. THE SALT FORK ARKANSAS RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY FRIDAY MORNING.

$$
251 
WGUS84 KOUN 031905
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT THU MAY 3 2012

OKC053-071-103-040305-
/O.EXT.KOUN.FL.W.0009.000000T0000Z-120504T0805Z/
/TONO2.2.ER.120430T0930Z.120502T0800Z.120504T0205Z.NO/
205 PM CDT THU MAY 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA 
  
* UNTIL LATE TONIGHT. 
  
* AT  1:30 PM THURSDAY THE STAGE WAS 19.6 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE SALT FORK ARKANSAS RIVER HAS CRESTED AND WILL 
  CONTINUE TO FALL. THE SALT FORK ARKANSAS RIVER WILL FALL BELOW 
  FLOOD STAGE LATE THURSDAY EVENING.

$$
553 
WGUS84 KOUN 040130
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT THU MAY 3 2012

OKC053-071-103-040200-
/O.CAN.KOUN.FL.W.0009.000000T0000Z-120504T0805Z/
/TONO2.2.ER.120430T0930Z.120502T0800Z.120504T0015Z.NO/
830 PM CDT THU MAY 3 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SALT FORK ARKANSAS RIVER AT TONKAWA. 
  
* AT 7 PM THURSDAY THE STAGE WAS 16.9 FEET.
  
* FLOOD STAGE IS 17.0 FEET.
  
* THE SALT FORK ARKANSAS RIVER CRESTED AT 22.84 FEET AT 3 AM 
  WEDNESDAY...
  FELL BELOW FLOOD STAGE AT 7 PM THURSDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE SALT FORK ARKANSAS RIVER HAS RECEDED TO BELOW FLOOD STAGE AT 
  THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION 
  FOR THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 12:51 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 30, 12:51 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT MON APR 30 2012

.DISCUSSION...
AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.

&&

.AVIATION...
LINE OF STORMS WILL CONTINUE TO MOVE SOUTH AND SLOWLY WEAKEN
THROUGH 15Z. BRIEF GUSTY WINDS...HAIL...AND IFR/LIFR CONDITIONS
CAN BE EXPECTED WITH THE STORMS AS THEY MOVE SOUTH. THINK THESE
STORMS WILL IMPACT KOKC 08-11Z...KLAW 10-13Z...AND PERHAPS KSPS
12-15Z.

WIDESPREAD MVFR/IFR CONDITIONS WILL DEVELOP BY 11Z. LIFR
CONDITIONS ARE POSSIBLE ESPECIALLY OVER NORTH OKLAHOMA AS EARLY
AS 09Z. ALL LOCATIONS SHOULD BE MVFR OR BETTER BY 16Z. CONFIDENCE
IS MODERATE THAT VFR CONDITIONS WILL PREVAIL AT MOST SITES BY 20Z.

ADDITIONAL TS MAY DEVELOP AFTER 21Z ACROSS THE AREA...ESPECIALLY
ACROSS WESTERN OKLAHOMA.

MBS

&&

.PREV DISCUSSION... /ISSUED 858 PM CDT SUN APR 29 2012/

UPDATE...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN
OK OVER THE NEXT FEW HOURS. AREA OF STORMS TO THE NW WILL ALSO
MOVE INTO AND ACROSS THE AREA OVERNIGHT. STORMS IN WEST TEXAS MAY
ALSO MOVE INTO SW SECTIONS OF FA TONIGHT. HAVE ADJUSTED HIGHER
POPS TO ONLY THE NORTHERN HALF OF THE FA AND LOWERED POPS IN
SOUTHEAST PORTIONS OF FA WHERE LESS LIKELY TO GET RAIN OVERNIGHT.
ENOUGH INSTABILITY AND WIND SHEAR EXISTS FOR SEVERE STORMS.. WHICH
WILL REMAIN POSSIBLE INTO EARLY MONDAY MORNING. HAVE ALSO TWEAKED
HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY.

MAXWELL

PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/

DISCUSSION...
RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS
CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT
AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING...
ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS
CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS
NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS.
EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW
SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY
RAINFALL AS WELL.

WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF
THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY.
THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY
FOR ANOTHER DAY OR SO.

STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY...
HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED
LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE
MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW
HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY
WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  83  66  83 /  30  10  10  10
HOBART OK         64  85  64  87 /  30  10  10  10
WICHITA FALLS TX  67  86  66  89 /  20  10  10  10
GAGE OK           61  90  60  88 /  30  10  10  10
PONCA CITY OK     68  81  69  84 /  40  20  10  10
DURANT OK         66  82  67  83 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/17/17
Hazardous weather outlook, Apr 29, 8:33 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
833 PM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
SHAWNEE AND DUNCAN OKLAHOMA... TO WICHITA FALLS AND SEYMOUR
TEXAS.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MONDAY MORNING.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
EARLY MONDAY MORNING ACROSS THE SLIGHT RISK AREA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. INSTABILITY AND
WIND SHEAR REMAIN SUFFICIENT OVERNIGHT FOR SOME STORMS TO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. THE MOST
LIKELY AREA FOR SEVERE STORMS TONIGHT WILL BE ACROSS
NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN AND TRAINING OF STORMS MAY ALSO LEAD TO FLOODING IN
LOCALIZED AREAS... WITH THE BEST CHANCE ACROSS NORTHERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

AUSTIN/MAXWELL

In the hours before

Special weather statement, Apr 30, 12:42 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT MON APR 30 2012

OKZ007-008-300615-
GRANT OK-KAY OK-
1242 AM CDT MON APR 30 2012

...SPECIAL WEATHER STATEMENT...

AT 1233 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM POND CREEK TO KAW CITY...MOVING NORTHEAST AT 20 MPH. THESE
THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY RAINFALL WITH
RAINFALL RATES OF AROUND ONE INCH PER HOUR. THIS ADDITIONAL HEAVY
RAINNFALL WILL ADD TO THE FLOODING THREAT.

LOCATIONS IMPACTED INCLUDE...PONCA
CITY...BLACKWELL...TONKAWA...NEWKIRK...MEDFORD...POND
CREEK...LAMONT...WAKITA...KAW CITY...BRAMAN...DEER
CREEK...KILDARE...NARDIN...JEFFERSON...RENFROW...HARDY...KAW LAKE
AND PECKHAM.

LAT...LON 3698 9674 3678 9675 3677 9681 3674 9683
      3675 9689 3668 9695 3670 9704 3666 9707
      3667 9802 3700 9802
TIME...MOT...LOC 0533Z 233DEG 18KT 3671 9786 3676 9686
Special weather statement, Apr 30, 1:01 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT MON APR 30 2012

OKZ015>017-300630-
CUSTER OK-BLAINE OK-DEWEY OK-
101 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...
NORTHWESTERN BLAINE AND DEWEY COUNTIES UNTIL 130 AM CDT...

AT 1258 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF SEILING TO 8 MILES WEST OF OAKWOOD TO 6
MILES SOUTHWEST OF PUTNAM...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
THOMAS...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...CANTON LAKE...
EAGLE CITY...HUCMAC AND SOUTHARD.

LAT...LON 3574 9919 3591 9894 3616 9889 3615 9846
      3586 9849 3566 9875
TIME...MOT...LOC 0558Z 278DEG 33KT 3611 9882 3590 9886 3578 9904
Special weather statement, Apr 30, 1:11 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT MON APR 30 2012

OKZ007-008-012-013-300645-
GRANT OK-GARFIELD OK-KAY OK-NOBLE OK-
111 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...EAST
CENTRAL GARFIELD...KAY AND NOBLE COUNTIES UNTIL 145 AM CDT...

AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NARDIN TO LUCIEN...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
TORRENTIAL RAINFALL AND FLOODING...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...PERRY...TONKAWA...NEWKIRK...BILLINGS...
RED ROCK...MARLAND...KILDARE...NARDIN...LUCIEN...HAYWARD AND
CERES.

LAT...LON 3625 9712 3622 9757 3684 9746 3690 9702
TIME...MOT...LOC 0606Z 257DEG 27KT 3677 9742 3630 9751
Local storm report, Apr 30, 1:24 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
124 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     FLASH FLOOD      1 W PONCA CITY          36.71N 97.10W
04/30/2012                   KAY                OK   PUBLIC

            WATER REPORTED TO BE NEARLY THREE FEET DEEP. WATER
            BEGINNING TO ENTER HOMES ON WEST SIDE OF PONCA CITY.

&&

SULLIVAN/FM
Local storm report, Apr 30, 1:42 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     FLASH FLOOD      4 NNW TONKAWA           36.73N 97.34W
04/30/2012                   KAY                OK   LAW ENFORCEMENT

            6 TO 8 INCHES OF WATER COVERING INTERSTATE 35. REPORTED
            BY OHP

&&

SULLIVAN/FM
Special weather statement, Apr 30, 1:45 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT MON APR 30 2012

OKZ011-017-018-024-300715-
BLAINE OK-KINGFISHER OK-MAJOR OK-CANADIAN OK-
145 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER...
SOUTHEASTERN MAJOR AND CANADIAN COUNTIES UNTIL 215 AM CDT...

AT 143 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OKEENE TO HITCHCOCK TO 6 MILES SOUTHWEST OF GREENFIELD...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...CONCHO...WATONGA...GEARY...OKEENE...OKARCHE...CALUMET...
DOVER...HITCHCOCK...GREENFIELD...LOYAL...HOMESTEAD...LACEY AND
OMEGA.

LAT...LON 3609 9786 3584 9788 3556 9800 3550 9800
      3545 9812 3551 9831 3555 9831 3555 9840
      3560 9856 3596 9836 3621 9843
TIME...MOT...LOC 0643Z 288DEG 37KT 3612 9833 3594 9828 3565 9844

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:16 PM CDTSpecial Weather StatementOUNNoble29 min
Apr 29, 7:31 PM CDTSevere Thunderstorm WarningOUNKay, Noble44 min
Apr 29, 8:20 PM CDTSpecial Weather StatementOUNGarfield25 min
Apr 29, 8:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major61 min
Apr 29, 8:41 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major40 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods48 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward24 min
Apr 29, 9:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward45 min
Apr 29, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 29, 9:45 PM CDTSpecial Weather StatementOUNHarper30 min
Apr 29, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
Apr 29, 9:59 PM CDTTornado WarningOUNKay31 min
Apr 29, 10:17 PM CDTSpecial Weather StatementOUNGrant28 min
Apr 29, 10:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay38 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward48 min
Apr 29, 10:29 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 29, 10:29 PM CDTTornado WarningOUNKay13 min
Apr 29, 10:37 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 29, 10:50 PM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Apr 29, 10:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 29, 11:30 PM CDTSpecial Weather StatementOUNEllis30 min
Apr 29, 11:32 PM CDTSpecial Weather StatementOUNMajor28 min
Apr 29, 11:38 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 29, 11:43 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward45 min
Apr 29, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Apr 29, 11:57 PM CDTSpecial Weather StatementOUNRoger Mills33 min
Apr 30, 12:34 AM CDTSpecial Weather StatementOUNGrant, Kay41 min
Apr 30, 12:42 AM CDTSpecial Weather StatementOUNGrant, Kay33 min
Apr 30, 12:54 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 30, 1:01 AM CDTSpecial Weather StatementOUNDewey29 min
Apr 30, 1:11 AM CDTSpecial Weather StatementOUNKay, Noble34 min
Apr 30, 1:27 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Apr 30, 1:45 AM CDTSpecial Weather StatementOUNKingfisher30 min
Apr 30, 4:14 AM CDTFlash Flood WatchOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 2 more24 hr
Apr 30, 7:32 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 30, 4:31 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:01 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:27 PM CDTSpecial Weather StatementOUNHarper33 min
Apr 30, 6:08 PM CDTSpecial Weather StatementOUNWoods37 min
Apr 30, 6:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
Apr 30, 6:58 PM CDTSpecial Weather StatementOUNAlfalfa32 min

Nearby

River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.